# SDR CALA2014051391016

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 78,504 hours, 29,480 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING FCD 2560 - 02646 INSPECTION FOUND CABLE ATTACHED INCORRECTLY RT OVERWING SLIDE.  REINSTALLED CABLE.
